# SDR VNAA2009011400004

- Difficulty date: January 11, 2009
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N209PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7874
- Aircraft time: 11,854 hours, 12,171 cycles
- Engine: Ge CF343B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: Bird Ingestion
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

CREW REPORTED POSSIBLE BIRD STRIKE ON FINAL TO DAY.  MX INSPECTED ACFT FOR BIRD STRIKE AND FOUND IT TO BE CONTAINED TO LT ENGINE ONLY.  MX COMPLIED WITH BIRD STRIKE INSPECTION ON LT ENGINE AND FOUND FAN BLADES DAMAGED.  MULTIPLE FAN BLADES WERE CHANGED ALONG WITH OPPOSITE BLADES IF NEEDED, PER THE MFG MM.  CHECKS WERE MADE PER THE ACFT MM AND THE ACFT WAS RELEASED FOR SERVICE.
